The consistency of probabilistic regresses. A reply to Jeanne Peijnenburg and David Atkinson

Studia Logica 94 (3):331 - 345 (2010)
Abstract
In a recent paper, Jeanne Peijnenburg and David Atkinson [ Studia Logica , 89(3):333-341 (2008)] have challenged the foundationalist rejection of infinitism by giving an example of an infinite, yet explicitly solvable regress of probabilistic justification. So far, however, there has been no criterion for the consistency of infinite probabilistic regresses, and in particular, foundationalists might still question the consistency of the solvable regress proposed by Peijnenburg and Atkinson.
Keywords probabilistic justification  regress problem  foundationalism  infinitism  nonstandard analysis
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,304
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

View all 6 references

Citations of this work BETA
Similar books and articles
Analytics

Monthly downloads

Added to index

2010-03-31

Total downloads

12 ( #120,460 of 1,096,371 )

Recent downloads (6 months)

1 ( #224,942 of 1,096,371 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.